VAERS Explorer

Explore VAERS reports

Search and filter adverse-event reports.

View charts →
A note on interpretation. VAERS reports are unverified and may be incomplete or coincidental. A report does not establish that a vaccine caused an event, and counts should not be used to calculate incidence or infer causation. Full disclaimer

1,929,324 reports(890 ms)

#2857715Sep 9, 2025
Male·57 yrs·IL·TDAP

Received 2 doses of ADACEL about 5 months apart, with no reported adverse event; Initial information received on 04-Sep-2025 regarding an unsolicited valid non-serious case received from a nurse. This case involves a 57 years old male patient who received 2…

Inappropriate schedule of product administrationNo adverse event
#2857716Sep 9, 2025
Male·10 yrs·NC·HEP

TB given to patient , it was intended for his brother , he did not need it

Wrong patient received product
#2857717Sep 9, 2025
Female·55 yrs·MI·FLU3, PNC20, VARZOS

Patient began experiencing a red itchy arm (left arm a few inches below and to the back of the vaccine injection sites) and sore armpit approximately 24 hours after her vaccines.

Axillary painInjection site erythemaInjection site pruritus
#2857718Sep 9, 2025
Male·4 yrs·WA·DTAPIPV

During vaccine administration by RMA, pt moved arm and RMA stated he observed needle move inside arm mid-administration, possibly into subcutaneous tissue. Vaccine was administered. 2-3 minutes after administration, a small, flat, raised bump with irregular bo…

Circumstance or information capable of leading to medication errorInjection site pruritusInjection site swelling
#2857719Sep 9, 2025
Female·83 yrs·OH·COVID19

Arm pain, Dry mouth and nausea in the night after getting vaccine. Pt was extremely tired and husband could not easily wake her up. She stated she was confused and had low blood pressure. Her family took her to the hospital after she awoke.

Confusional stateDry mouthFatigueHypotensionNauseaPain in extremity+1 more
#2857736Sep 9, 2025
SeriousHospitalizedDisabled
Female·69 yrs·NY·COVID19

Hair started falling out bald spots then diagnosed with alopecia then one year later myasthenia gravis

AlopeciaComputerised tomogramMagnetic resonance imagingMyasthenia gravisX-ray
#2857737Sep 9, 2025
Female·73 yrs·OR·FLU3, TDAP

Patient should have received a flu and Tdap vaccine, received two flu vaccine instead.

Extra dose administered
#2857738Sep 9, 2025
SeriousHospitalized
Male·72 yrs·CA·COVID19

Pericarditis developed 1 month after the Covid booster (# 5 in total). The patient has been treated with colchicine 0.6 mg BID and Ibuprofen 60 mg TID. The Ibuprofen was discontinued after two weeks. The patient has had two recurrences during the course, one…

C-reactive protein increasedPericarditisRed blood cell sedimentation rate increasedTroponin increased
#2857739Sep 9, 2025
Female·66 yrs·FL·FLU3, RSV

WE CONTACTED THE PATIENT THE NEXT DAY AFTER RECEIVING AN EMAIL FROM OUR CLINICAL DEPARTMENT ABOUT THE ERROR. I CALLED THE PATIENT AND SPOKE TO HER HUSBAND SINCE SHE WAS AT WORK. HE SAID SHE FELT FINE, WAS FEELING A LITTLE TIRED AND SWEATING WHEN SHE WOKE UP…

FatigueHyperhidrosis
#2857740Sep 9, 2025
Female·58 yrs·KS·VARZOS

2nd shingrix shot administered at 1:13pm in left deltoid, patient called at 5 pm same day 9/9/25 to report went to physical therapy where she was on the sit down eliptical machine then came home and pain in shot arm and radiating down arm started at 4:38pm, fe…

ArthralgiaLimb discomfortPainPain in extremity
#2857741Sep 9, 2025
Female·25 yrs·CO·FLU3

Wrong flu vaccines given fluzone HD given to patient under 65 without solid organ transplant.

Incorrect dose administered
#2857742Sep 9, 2025
SeriousHospitalizedDisabled
Male·51 yrs·NV·COVID19

In late 2022, developed papillary renal cell carcinoma, resulting in partial nephrectomy 4/13/2023. Following that, development of cardiac issues tracked over following year, resulting in cardiac mri suggesting myocarditis. Myocarditis confirmed by 2nd cardia…

Blood creatine phosphokinase MB increasedBlood creatine phosphokinase increasedMagnetic resonance imaging abnormalMagnetic resonance imaging heart abnormalMagnetic resonance imaging renalMyocarditis+3 more
#2857743Sep 9, 2025
Female·56 yrs·OR·PNC20

Significant erythema, warmth, swelling to left upper arm when patient was seen on 9/9/25. Swelling and erythema has improved slightly over the past 6 days per patient. Recommended daily antihistamine such as Claritin, Allegra or Zyrtec for the next week. Has…

Injection site erythemaInjection site swellingInjection site warmth
#2857744Sep 9, 2025
Female·55 yrs·CA·FLU3

Patient was given influenza vaccine high dose instead of influenza regular dose vaccine due to a mispackaging issue from manufacturer. physician and patient aware. patient tolerated vaccine well. no adverse reactions noted and reported. patient was contacted…

Circumstance or information capable of leading to medication errorIncorrect dose administeredNo adverse event
#2857745Sep 9, 2025
Female·11 yrs·WA·HPV9, MNQ, TDAP

Syncope patient was then given juice and crackers and blood pressure was retaken. Provider PA-C came into the room to check on patient after syncope episode.

Syncope
#2857746Sep 9, 2025
Male·61 yrs·FL·FLU3

Patience was given the high dose of flu vaccine (FLUZONE) and was supposed to receive the FLUBLOCK . No adverse effect or symptoms refported by the patient.

Incorrect dose administeredNo adverse eventWrong product administered
#2857747Sep 9, 2025
Male·38 yrs·VA·VARCEL

Dozens of lesions, in total over one hundred, some quite large, half the size of my cheek began developing 16 days after the shot, they spread to my arms, one formed on my eye, several in my mouth which may have caused a molar infection. There was mild fever/c…

DiarrhoeaNasopharyngitisOral disorderPyrexiaSkin lesionTooth infection
#2857748Sep 9, 2025
Female·69 yrs·CA·COVID19, FLU3

Nausea, vomiting, abdominal pain/cramping. Lasted for approx 3 hours from approx 4-7pm. patient was advised to seek medical care at emergency room.

Abdominal painNauseaVomiting
#2857749Sep 9, 2025
SeriousLife-threateningDisabled
Male·41 yrs·GA·COVID19

Within days, red welps/hives. Within weeks came chest pain, heart arrhythmia, heart flutters, chest tightness, and fatigue. Over the next 2 years, I would be fitted with multiple heart monitors and treated with medication. Symptoms still ongoing.

ArrhythmiaCardiac flutterCardiac monitoringChest discomfortChest painErythema+3 more
#2857750Sep 9, 2025
Female·35 yrs·NV·COVID19, FLU3

A few hours after receiving the two vaccines, my eyes have become and remain incredibly itchy and irritated.

Eye irritationEye pruritus
Page 1472 of 96,467